# SDR UIEA2022042000349

- Difficulty date: April 20, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767
- Aircraft serial: 28865
- Aircraft time: 91,775 hours
- System (JASC): 3500 · Oxygen System
- Part: None
- Part number: 80312701
- Part serial: 198
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

#2 OXYGEN BOTTLE PRESSURE REGULATOR LEAKING(  REMOVED AND REPLACED #2 OXYGEN PRESSURE REGULATOR IAW AMM 35-11-03. OPS AND LEAK CHECK GOOD AT THIS TIME.  )
